# SDR AALA2018082329016

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 16,290 hours, 3,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT0000
- Part serial: 783162
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

OPS TEST OF THE EMERGENCY LIGHTS, ON STEP G SYSTEM TEST FAILED. RECEIVED MESSAGE BAT/EPSU 15WL MID.L.  REPLACED THE BATTERY PACK IAW MM 33-51-38.   OPS CHECKED NORMAL. AIRCRAFT OK FOR SERVICE.
